# SDR SWAA2014082931436

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 60,141 hours, 48,166 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Part serial: MA5821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD SPOILER CRACKED.  R & R SPOILER IAW AMM.
